Browsing by Author

Jump to a point in the index:
Showing results 1 to 20 of 46  next >
TitleAuthor(s)???itemlist.dc.contributor.advisor??????itemlist.dc.contributor.editor??????itemlist.dc.contributor.titulacion???Issue Date???itemlist.dc.identifier.doi??????itemlist.dc.source??????itemlist.dc.description.sjr??????itemlist.dc.description.sjrq??????itemlist.dc.description.jcr??????itemlist.dc.description.jcrq???TypePreview
Existence and uniqueness of positive and nondecreasing solutions for a class of singular fractional boundary value problemsSadarangani, K. ; Harjani, J. ; Harjani, J. 200910.1155/2009/421310Boundary Value Problems[ISSN 1687-2762],v. 2009 (421310)1,068Q1Artículo1687_2770_2009_421310.pdf.jpg
Fixed point theorems for weakly contractive mappings in partially ordered setsHarjani, J. ; Sadarangani, K. 200910.1016/j.na.2009.01.240Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 71(7-8), p. 3403-34101,487Q1Artículo
Contractive-like mapping principles in ordered metric spaces and application to ordinary differential equationsSadarangani, K. ; Harjani, J. ; Caballero, J. 201010.1155/2010/916064Fixed Point Theory and Applications [ISSN 1687-1820], v. 2010 (916064)1,936Q1Artículo1687_1812_2010_916064.pdf.jpg
Generalized contractions in partially ordered metric spaces and applications to ordinary differential equationsHarjani, J. ; Sadarangani, K. 201010.1016/j.na.2009.08.003Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 72, p. 1188-11971,279Q1Artículo
Existence and uniqueness of positive solutions for a nonlinear fourth-order boundary value problemHarjani, J. ; Sadarangani, K. 201010.1007/s11117-010-0066-8Positivity [ISSN 1385-1292], v. 14 (4), p. 849-8580,578Q3Artículo
Fixed point theorems for mappings satisfying a condition of integral type in partially ordered setsHarjani, J. ; Sadarangani, K. 2010Journal of Convex Analysis [ISSN 0944-6532], v. 17, p. 597-6090,908Q1Artículo
A fixed point theorem for mappings satisfying a contractive condition of rational type on a partially ordered metric spaceSadarangani, K. ; Harjani, J. ; López, B. 201010.1155/2010/190701Abstract and Applied Analysis [ISSN 1085-3375] v. 2010 (190701)1,442Q1Artículofixed_point_theorem_mappings.pdf.jpg
On positive solutions of a nonlinear fourth order boundary value problem via a fixed point theorem in ordered setsHarjani, J. ; López, B. ; Sadarangani, K. 2010Dynamic Systems and Applications [ISSN 1056-2176], v. 19, p. 625-6340,398Q4Artículo
On existence and uniqueness of positive solutions to a class of fractional boundary value problemsCaballero, J. ; Harjani, Jackie ; Sadarangani Sadarangani, Kishin B. 201110.1186/1687-2770-2011-25Boundary Value Problems 2011 [ISSN 1687-2762], 2011:250,793Q10,911Q1Artículo1687-2770-2011-25.pdf.jpg
A fixed point theorem for Meir-Keeler contractions in ordered metric spacesHarjani, Jackie ; López, Belén ; Sadarangani, Kishin 201110.1186/1687-1812-2011-83Fixed Point Theory and Applications [ISSN 1687-1820], v. 2011 (83)1,694Q11,634Q1Artículo1687_1812_2011_83.pdf.jpg
Positive and nondecreasing solutions to a singular boundary value problem for nonlinear fractional differential equationsCaballero, J. ; Harjani, J. ; Sadarangani, K. 2011Communications in Applied Analysis [ISSN 1083-2564], v. 15 (2), p. 265-272Actas de congresos
Fixed point theorems for mixed monotone operators and applications to integral equationsHarjani, J. ; López Brito, María Belén; Sadarangani, K. 201110.1016/j.na.2010.10.047Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 74 (5), p. 1749-17601,853Q11,536Q1Artículo
Existence and uniqueness of positive solution for a boundary value problem of fractional orderSadarangani, K. ; Harjani, J. ; Harjani, J. 201110.1155/2011/165641Abstract and Applied Analysis [ISSN 1085-3375], v. 2011 (165641)0,814Q11,318Q1Artículoexistence_uniqueness_positive_ solution.pdf.jpg
Uniqueness of positive solutions for a class of fourth-order boundary value problemsSadarangani, K. ; Harjani, J. ; Harjani, J. 201110.1155/2011/543035Abstract and Applied Analysis [ISSN 1085-3375], v. 2011 (543035)0,814Q11,318Q1Artículouniqueness_positive_solutions_class.pdf.jpg
Fixed point theorems for weakly C-contractive mappings in ordered metric spacesHarjani, J. ; López, B. ; Sadarangani, K. 201110.1016/j.camwa.2010.12.027Computers and Mathematics with Applications [ISSN 0898-1221], v. 61 (4), p. 790-7961,185Q11,747Q1Artículo
Positive solutions for a class of singular fractional boundary value problemsCaballero, J.; Harjani, J. ; Sadarangani, K. 201110.1016/j.camwa.2011.04.013Computers and Mathematics with Applications [ISSN 0898-1221], v. 62 (3), p. 1325-13321,185Q11,747Q1Artículo
A best proximity point theorem for Geraghty-contractionsCaballero, J.; Harjani, J. ; Sadarangani, K. 201210.1186/1687-1812-2012-231Fixed Point Theory and Applications[ISSN 1687-1820],v. 2012 (231)1,235Q11,866Q1Artículo1687-1812-2012-231.pdf.jpg
Existence and uniqueness of positive solutions for a singular fractional three-point boundary value problemCabrera, I. J. ; Harjani, J. ; Sadarangani, K. B. 201210.1155/2012/803417Abstract and Applied Analysis[ISSN 1085-3375],v. 2012 (803417)0,723Q11,102Q1Artículoexistence_uniqueness_positive_solutions.pdf.jpg
Positive and nondecreasing solutions to an m-point boundary value problem for nonlinear fractional differential equationCabrera, I. J. ; Harjani, J. ; Sadarangani, K. B. 201210.1155/2012/826580Abstract and Applied Analysis [ISSN 1085-3375], v. 2012 (826580)0,723Q11,102Q1Artículopositive_nondecreasing_solutions_m.pdf.jpg
Fixed point theorems for monotone generalized contractions in partially ordered metric spaces and applications to integral equationsHarjani, J. ; Sadarangani, K. 2012Journal of Convex Analysis[ISSN 0944-6532],v. 19 (3), p. 853-8641,252Q10,625Q2Artículo